Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


2018 | Conference Paper | LibreCat-ID: 7766
Schumacher J. Semiotische Analyse von Sinnkonstruktionsprozessen bei einem innermathematischen Zugang zum Erlernen negativer Zahlen. In: Fachgruppe Didaktik der Mathematik der Universität Paderborn, ed. Beiträge zum Mathematikunterricht 2018. Münster: WTM-Verlag; 2018.
LibreCat | Download (ext.)
 

2018 | Book Chapter | LibreCat-ID: 8574
Liebendörfer M, Kuklinski C, Hochmuth R. Auswirkungen von innovativen Vorlesungen für Lehramtsstudierende in der Studieneingangsphase. In: Didaktik der Mathematik der Universität Paderborn F, ed. Beiträge Zum Mathematikunterricht 2018. Münster: WTM-Verlag; 2018:1175-1178.
LibreCat
 

2018 | Conference Paper | LibreCat-ID: 8757
Beermann D, Dellnitz M, Peitz S, Volkwein S. POD-based multiobjective optimal control of PDEs with non-smooth objectives. In: PAMM. ; 2018:51-54. doi:10.1002/pamm.201710015
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10142
Steffen E. Approximating Vizing’s independence number conjecture. Australasian Journal of Combinatorics. 2018;71(1):153-160.
LibreCat
 

2018 | Report | LibreCat-ID: 16967
Hochmuth R, Biehler R, Schaper N, et al. Wirkung Und Gelingensbedingungen von Unterstützungsmaßnahmen Für Mathmatikbezogenes Lernen in Der Studieneingangsphase : Schlussbericht: Teilprojekt A Der Leibniz Universität Hannover, Teilprojekte B Und C Der Universität Paderborn: Berichtszeitraum: 01.03.2015-31.08.2018. Hannover; 2018. doi:10.2314/KXP:1689534117
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 16715
Bittracher A, Koltai P, Klus S, Banisch R, Dellnitz M, Schütte C. Transition Manifolds of Complex Metastable Systems. Journal of Nonlinear Science. 2018;28:471-512. doi:10.1007/s00332-017-9415-0
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 19935
McLachlan RI, Offen C. Bifurcation of solutions to Hamiltonian boundary value problems. Nonlinearity. 2018:2895-2927. doi:10.1088/1361-6544/aab630
LibreCat | DOI | Download (ext.)
 

2018 | Preprint | LibreCat-ID: 16292
Peitz S. Controlling nonlinear PDEs using low-dimensional bilinear approximations  obtained from data. arXiv:180106419. 2018.
LibreCat | Download (ext.)
 

2018 | Conference Paper | LibreCat-ID: 8575
Kuklinski C, Leis E, Liebendörfer M, et al. Evaluating Innovative Measures in University Mathematics – The Case of Affective Outcomes in a Lecture focused on Problem-Solving. In: Durand-Guerrier V, Hochmuth R, Goodchild S, Hogstad NM, eds. Proceedings of the Second Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2018, 5-7 April 2018). Kristiansand, Norway: INDRUM Network, University of Agder; 2018:527-536.
LibreCat | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 10129
Fiol MA, Mazzuoccolo G, Steffen E. Measures of Edge-Uncolorability of Cubic Graphs. The Electronic Journal of Combinatorics. 2018;25(4).
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed